# SDR SWIA202052621

- Difficulty date: August 17, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT FLOOR SILL BETWEEN FS 349 AND FS 364 HAS CORROSION AT MULTIPLE LOCATIONS, MARKED WITH BLACK GREASE PENCIL.  C-CHECK RO 9/20/2020.  COMPLIED WITH REPAIR OF LT FLOOR SILL, REF BOMBARDIER REO.
